- -

On a graph related to permutability in finite groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On a graph related to permutability in finite groups

Show simple item record

Files in this item

dc.contributor.author Ballester Bolinches, Adolfo es_ES
dc.contributor.author Cossey, John es_ES
dc.contributor.author Esteban Romero, Ramón es_ES
dc.date.accessioned 2013-01-24T08:31:05Z
dc.date.available 2013-01-24T08:31:05Z
dc.date.issued 2010-09
dc.identifier.issn 0373-3114
dc.identifier.uri http://hdl.handle.net/10251/19002
dc.description This paper has been published in Annali di Matematica Pura ed Applicata. Series IV, 189(4):567-570 (2010). Copyright 2010 by Springer-Verlag. The final publication is available at www.springerlink.com. http://link.springer.com/article/10.1007%2Fs10231-009-0124-7 http://dx.doi.org/10.1007/s10231-009-0124-7 es_ES
dc.description.abstract For a finite group G we define the graph $\Gamma(G)$ to be the graph whose vertices are the conjugacy classes of cyclic subgroups of G and two conjugacy classes $\{\mathcal {A}, \mathcal {B}\}$ are joined by an edge if for some $\{A \in \mathcal {A},\, B \in \mathcal {B}\, A\}$ and B permute. We characterise those groups G for which $\Gamma(G)$ is complete. es_ES
dc.description.sponsorship This paper has been suported by the research grants MTM2007-68010-C03-02 from MEC (Spain) and FEDER (European Union) and GV/2007/243 from Generalitat (Valencian Community). en_EN
dc.description.uri http://dx.doi.org/10.1007/s10231-009-0124-7 es_ES
dc.format.extent 567-570 es_ES
dc.language Inglés es_ES
dc.publisher Springer es_ES
dc.relation Ministerio de Educación y Ciencia es_ES
dc.relation FEDER es_ES
dc.relation Generalitat es_ES
dc.relation.ispartof Annali di Matematica Pura ed Applicata es_ES
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Finite group es_ES
dc.subject Graph es_ES
dc.subject Soluble group es_ES
dc.subject Permutability es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title On a graph related to permutability in finite groups es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1007/s10231-009-0124-7
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada es_ES
dc.description.bibliographicCitation Ballester Bolinches, A.; Cossey, J.; Esteban Romero, R. (2010). On a graph related to permutability in finite groups. Annali di Matematica Pura ed Applicata. 4(189). doi:10.1007/s10231-009-0124-7 es_ES
dc.relation.publisherversion http://dx.doi.org/10.1007/s10231-009-0124-7 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 4 es_ES
dc.description.issue 189 es_ES
dc.identifier.eissn 1618-1891
dc.relation.references Abe S., Iiyori N.: A generalization of prime graphs of finite groups. Hokkaido Math. J. 29(2), 391–407 (2000) es_ES
dc.relation.references Agrawal R.K.: Finite groups whose subnormal subgroups permute with all Sylow subgroups. Proc. Am. Math. Soc. 47(1), 77–83 (1975) es_ES
dc.relation.references Alejandre M.J., Ballester-Bolinches A., Pedraza-Aguilera M.C.: Finite soluble groups with permutable subnormal subgroups. J. Algebra 240(2), 705–722 (2001) es_ES
dc.relation.references Ballester-Bolinches A., Esteban-Romero R.: Sylow permutable subnormal subgroups of finite groups. J. Algebra 251(2), 727–738 (2002) es_ES
dc.relation.references Cooper C.D.H.: Power automorphisms of a group. Math. Z. 107, 335–356 (1968) es_ES
dc.relation.references Herzog M., Longobardi P., Maj M.: On a commuting graph on conjugacy classes of groups. Commun. Algebra 37(10), 3369–3387 (2009) es_ES
dc.relation.references Huppert B.: Endliche Gruppen I, vol. 134 of Grund. Math. Wiss. Springer, Berlin (1967) es_ES
dc.relation.references Longobardi P.: Gruppi finite a fattoriali modulari. Note Math. II, 73–100 (1982) es_ES
dc.relation.references Neumann B.: A problem of Paul Erdős on groups. J. Austral. Math. Soc. Ser. A 21, 467–472 (1976) es_ES
dc.relation.references Ore O.: Contributions to the theory of groups of finite order. Duke Math. J. 5, 431–460 (1939) es_ES
dc.relation.references Schmidt R.: Subgroup lattices of groups. De Gruyter Expositions in Mathematics, vol. 14. Walter de Gruyter, Berlin (1994) es_ES
dc.relation.references Zacher G.: I gruppi risolubli finiti in cui i sottogruppi di composizione coincidono con i sottogrupi quasi-normali. Atti Accad. Naz. Lincei Rend. cl. Sci. Fis. Mat. Natur. 37(8), 150–154 (1964) es_ES


This item appears in the following Collection(s)

Show simple item record